Thursday, March 8, 2018

In Favor of Boners

To go along with recent posts about meds and boners, Drs Oz and Roisen do their February 28th column about it. And, men should thank them. Especially older guys who take heart medications such as statins or hypertensives.
2

3
They report a recent study published in the Canadian Journal of Cardiology (bless our neighbors to the north) found that heart meds are rarely the cause of Erectile Dysfunction (ED) in older men. Their findings are that in men 61 and older occurrence is "virtually the same whether or not guys take a statin, those high blood pressure meds or a placebo."

4

5
In fact, they say, some statins can improve erectile functioning. "Harvard researchers say blood pressure drugs -- alpha-blockers, ACE inhibitors, as well as angiotensin-receptor blockers -- rarely cause ED. According to a 2003 study, when participants were told HBP meds had sexual side effects, 33 percent developed them. When participants were NOT told, only 3 percent did!"
6

B

7

8
The lesson here is that there is no reason to abandon life-saving heart meds in favor of boners.
9

10

11
If you are on meds and experiencing difficulty getting erections, once again, I urge you to talk to your doctor.


10 comments:

Xersex said...

This man, who has just died
https://en.wikipedia.org/wiki/Gillo_Dorfles
told some months ago, that he has been able to make sex until his 85 years of age!

SickoRicko said...

Informative post with hot men to boot!

Patrick said...

Fantastic selection of erections! Results of tests next week! Trust you are feeling better.

A French Patrick said...

It's the International Women's Day, and I want to only think about our international Jean, without forgetting the holy woman that is your wife.
Yesterday you asked "Do you think more men would venture into m-m activity?" I don't know, but although being gay, I am convinced that a world without women would be invivable because they are indispensable and irreplaceable.

Love hugs and bisous, my darlings Jean and Pat.

Postscript: This time I understood all your acronyms ("ED") excepted "ACE", "HBP" and "NOT", but these last three ones are in a text that you quoted, and I have well noted your effort for writing "Erectile Dysfunction (ED)". Big thanks for that

Gabriel said...

Great information and sexy visuals!

mistress maddie said...

Boy...I sure wouldn't mind playing with that whopper in gif B for a while......

Jean WM said...

We probably don’t really understand how much our brain influences our body. Thanks Pat. Hugs and bisous.

whkattk said...

@ MFP - yes, they should learn to spell these things out, shouldn't they? ACE= Angiotensin converting enzyme; HBP= High Blood Pressure. NOT= not, upper case letters used only for emphasis.

Fullmoonma said...

My own ED showed up when I started taking blood pressure meds 20 years ago at age 55. My internist wrote me a scrip for Viagra, but the HMO only allowed 4 pills a month - maybe a dozen hardons by taking partial doses. Quickly found offshore sources. Later a rehab medicine doctor friend suggested Cialis was a better drug because it lasted longer per dose. I can now get an effective hardon pretty much whenever the urge comes.

So am I one of the elite 3% who have medicine induced ED? I doubt it and the 3% number!

Anonymous said...

Ischemia (blocked arteries) is a major cause of ED. If you're on a statin, you probably already have ED and if not, are certainly at risk.

What we have is a case of post hoc. In real life, correlation between P and Q may imply one of three causal connections:

If P then Q
If Q then P
If R then P and Q

Or it may mean nothing.

Here I can safely say if R then P and Q.